# SDR AALA202511247240

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 58,674 hours, 40,499 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REF TSI 1694940, NEED TO ACCOMPLISH J/C 26L00021001. MAINTENANCE ACCOMPLISHED J/C 26L00021001, ISOLATED SMELL TO AFT GALLEY COFFEE MAKERS, REMOVED AND REPLACED 2 EACH AFT GALLEY COFFEE MAKER,WITH NO ODERS FOUND, REF TSI 1694940.
